# SDR SWAA2022020767462

- Difficulty date: January 23, 2018
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N943WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36913
- Aircraft time: 27,763 hours, 16,474 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL/ LAV MOUNT BEAM @ STA 303 LBL 12 HAS CORROSION. / REPLACED INTERCOSTAL/ LAV MOUNT BEAM @ STA 303 LBL 12 PER SRM 51-40-02.
